Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Periodic solutions and equilibrium states for functional-differential inclusions with nonconvex right-hand side


Authors: Yong Li, Qinde Zhou and Xianrui Lu
Journal: Quart. Appl. Math. 55 (1997), 57-68
MSC: Primary 34K15; Secondary 34A60, 34C25
DOI: https://doi.org/10.1090/qam/1433752
MathSciNet review: MR1433752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we present a general existence theorem for periodic solutions for functional differential inclusions with nonconvex right-hand side. As an application, we prove that for a multivalued system with nonconvex right-hand side, permanence implies the existence of a pre-equilibrium state, which answers an open problem proposed by Hutson.


References [Enhancements On Off] (What's this?)

  • [1] J. Hofbauer and K. Sigmund, Dynamical Systems and the Theory of Evolution, Cambridge University Press, 1988 MR 1071180
  • [2] V. Hutson and W. Moran, Persistence of species obeying difference equations, Math. Biosci. 15, 203-213 (1982) MR 684934
  • [3] V. Hutson, The existence of an equilibrium for permanent systems, Rocky Mountain J. Math. 20, 1033-1040 (1990) MR 1096569
  • [4] Li Yong, Wang Huaizhong, and Lu Xianrui, Equilibrium of permanent multivalued systems, Quart. Appl. Math. 51, 791-795 (1993) MR 1247442
  • [5] G. Haddad and M. Lasry, Periodic solutions of functional differential inclusions and fixed points of $ \sigma $-selectionable correspondences, J. Math. Anal. Appl. 96, 295-312 (1983) MR 719317
  • [6] Jack W. Macki, P. Nistri, and P. Zecca, The existence of periodic solutions to nonautonomous differential inclusions, Proc. Amer. Math. Soc. 104, 840-844 (1988) MR 931741
  • [7] S. Plaskacz, Periodic solutions of nonlinear functional differential inclusions on compact subsets of $ R^{n}$, J. Math. Anal. Appl. 148, 202-212 (1990) MR 1052055
  • [8] M. Frigon and A. Granas, Existence theorems for differential inclusions without convexity, C. R. Acad. Sci. Paris Ser. I. Math. 310, 819-822 (1990) (in French) MR 1058503
  • [9] A. Bressan and G. Colombo, Selections and representations of multifunctions in paracompact spaces, Studia Math. 102, 20-216 (1992) MR 1170551
  • [10] W. A. Horn, Some fixed point theorem for compact maps and flows in Banach spaces, Trans. Amer. Math. Soc. 149, 391-404 (1970) MR 0267432
  • [11] A. Bressan, Directionally continuous selections and differential inclusions, Funkcial. Ekvac. 31, 459-470 (1988) MR 987798
  • [12] T. Yoshizawa, Stability Theory by Liapunov's Second Method, Math. Soc. Japan, Tokyo, 1966 MR 0208086
  • [13] T. A. Burton and S. Zhang, Unified boundedness, periodicity, and stability in ordinary and functional differential equations, Ann. Math. Pure Appl. CXLV, 129-258 (1986) MR 886710
  • [14] A. Bressan, On the qualitative theory of lower semicontinuous differential inclusions, J. Differential Equations 77, 379-391 (1989) MR 983301

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K15, 34A60, 34C25

Retrieve articles in all journals with MSC: 34K15, 34A60, 34C25


Additional Information

DOI: https://doi.org/10.1090/qam/1433752
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society